# SDR 98ZZZX2489

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Gouged
- Location: Rt Mlg Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE INBOARD LOWER AFT SECTION OF RIGHT HAND MAIN LANDING GEAR SUPPORT BEAM WAS NOTED TO BE GOUGED.
